# SDR ASOA201000779

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,274 hours, 22,373 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING.  REMOVED AND REPLACED PAX DOOR EXIT PLACARD IAW AMM 11-30-00.  REMOVED AND REPLACED PAX DOOR EXIT PLACARD IAW AMM 11-30-00.
